# SDR SWAA2022053103470

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMPARTMENT. R/H SIDE WALL SUPPORT FRANE UPPER FLANGE DOUBLER REPAIR @ S-25R STA 787 MKD DOT. REMOVED CORROSION ON AFT CARGO COMPARMENT RH SIDEWALL SUPPORT FRAME UPPER FLANGE AS PER B737-700 SRM 51-10-02-0G-0;REMOVED CORROSION ON AFT CARGO COMPARMENT RH SIDEWALL SUPPORT FRAME UPPER FLANGE BSTA 787 AND S-25R AS PER B737-700 SRM 51-10-02-0G-0PERFORMED UT THICKNESS INSP. ON REWORKED AREA @ AFT CARGO COMPT. R/H SIDE WALL SUPPORT FRAME UPPER FLANGE DOUBLER REPAIR @ S-25R STA 787 IAW B737 NDT PART 4 51-00-00 PROC. 3.FOUND WITHIN LIMITS AS PER B737-700 SRM 53-00-07-1A-1.FIG.102.TREATED AND PRIMED SUPPORT FRAME UPPER FLANGE BSTA 787 AND S-25R AS PER B737-700 AMM 51-21-41-370-803 AND 51-21-72-370-804
